Results 1 to 7 of 7
suboxone short taper
  1. #1
    rnewton8 is offline Member
    Join Date
    Mar 2008
    Posts
    96

    Default suboxone short taper

    I am trying to do a short taper off of suboxone. My story is as follows: Heavy herion user for 10 years then i got clean for 3 1/2 years. I relapsed in December and got up to a five bag a day habit. I started going to a dr and getting suboxone but i would just do h instead and sell the subs. I just quit the H a few days ago. SUnday was my last shot. i waited till Monday morning and took 24 mg of suboxone, and still had some withdrawals like the chills and hot and cold sweats. Day two was tuesday and i took 20mg and still had withdrawals like chills and hot and cold sweat and irritabiltiy Day 3 I took 16 mg and no withdrawals. Day four I have only taken 8mg so far and I am fine - I feel totally normal. I have seen a lot of my friends stay on this stuff and that is what the dr recommends, but i am planning on tapering down to nothing over the course of a few more days. Tommorow im gonna take 8mg, then 6mg for 2 days, then 4mg for 2days, then 2mg for a day or two. Does that sound like a good taper. I want to do it quick and i am willing to tolerate a bit of withdrawal versus getting hooked on suboxone. I was thinking maybe taper even faster than i just mentioned. Any comments or experience would be appreciated. Also, why is there a market out there for these pills. Poeple are buying them (not from me of course) for 10 -15 bucks and they dont even get you high just take the withdrawals away.

  2. #2
    rnewton8 is offline Member
    Join Date
    Mar 2008
    Posts
    96

    Default dissapointed in myself

    Today was the day i was suppose to start taking only 4mg a day instead of 6. I have been on 6mg sub for the last 2 days and this morning when i woke up i took 6mg again. I am a bit nervous of weaning down further. I have no withdrawal symptoms at all anymore even at a low 6mg. I just quit H last week so i have tapered very quickly. Tommorow i am gonna have to man up and just take 4mg and get used to that dose for a few days then its down to 2mg for a day or two then its opiate free.

    The one thing that scares me is that I go to NA meetings everyday but i still have some urges to get high so once the sub is out of my system i know i am putting myself at a higher risk for relapse. Perhaps i should wait to get off the sub till my head gets in the right place and I get it in my head that getting high isnt fun and I want to stay clean

  3. #3
    SusannahB is offline Junior Member
    Join Date
    Sep 2007
    Location
    Cincinnati Ohio
    Posts
    21

    Default fast sub. taper

    Hey thats good u got it down to where ur not in w/d anymore. im in a sub. research study and theres 2 phases, Phases 1 is a fast taper. the taper went to fast for me to cope, and it actually made it worse at the end. and my "fast taper" was over a month. So tapering for matter of days will prolly be way to fast. Im in phase 2 now which is a way longer taper. like 4 months or so. >> find a dose ur comfortorable on, and stay on it for a while, then do ur taper. im sure it will work better that way!

    Good luck

    Susannah

  4. #4
    rnewton8 is offline Member
    Join Date
    Mar 2008
    Posts
    96

    Default

    Thanks for your input and your support. I am thinking of doing a longer taper now. I just didnt want to get hooked on suboxone so i figured if did a short taper i wouldnt get hooked and i could just use it to get rid of the withdrawals from H. It workd great after the third day of taking away the w/drawals and making me feel normal. It really helped with the cravings in the first two weeks but once i got down to 6mg the cravings started to come back not sure if it was the dose or what. So i relapsed. Im not gonna beat myself up about it Im just gonna find out what i did wronog and how I can do better this time.

  5. #5
    shwnjr is offline Member
    Join Date
    Feb 2008
    Posts
    93

    Default suboxone is bad stuff be careful

    withdrawls from suboxone are way worse than opiates and last longer i would suggsest doing alot of reading up on it and you will find out how bad it is you should use it no longer than 3 weeks shorter if possible.I had a 6 yr addiction to hydro codone and oxycodone 120 mgs a day for the last year i weened my self down from 4 to 3 to 1 and then took one and only one 8mg suboxone 18 hours after my last opiate it did help me with my withdrawls but i didnt want to switch one drug for another which is all your doing when you take suboxone i did all that weening and the one suboxone all in a matter of 4 days and havnt touched anything in over 60 days if i can do it this way you can too

  6. #6
    prettypoopoo is offline New Member
    Join Date
    Apr 2008
    Posts
    6

    Default wish I'd known

    I definitely don't think withdrawal from suboxone is worst than h. I've done cold turkey and ended up dehydrated in the hospital. I've taken suboxone for 6 mos (w/a few relapses, but not for 2 mos) and weaned like they said, but after 2 wks, I feel like ********************! That's why I got on this site, trying to find relief. I'm functional (unlike detox from h) but exhausted, feeling like my body is electrified, and still stretching, yawning and eyes watering. People at work notice I'm not right. The doctors say to stay on sub. for 8-12 mos....I wish I would've seen this site before. Apparently they just want the easy money...$150/mo to go in for 5 mins. and make sure I don't have new track marks. Then $ 250 for the scrip. Sure less than my habit was, but I'm ready to be DONE!!!...and spend my $ on something useful. Any suggestions for suboxone withdrawals (besides finding some vicodin)?

  7. #7
    shwnjr is offline Member
    Join Date
    Feb 2008
    Posts
    93

    Default suboxone withdrawls

    it dosnt hit you for awhile because suboxone has a very long half life 37 hours your just gonna have to deal with the withdrawls they will pass and you will feel better maybe your not really ready to quit if your mentioning taking vicodin for withdrawls you just have to tough it out and not take anything taking suboxone is just switching one habit for another.You didnt get your addiction over night and your withdrawls are not gonna go away over night.If your really serious about quiting everything then put your mind and body to it and do it and dont even think about taking more opiates when your feeling bad

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22